I have been taking Seroquel for 2 years but my insurance no longer wants to pay for it. My doctor and I appealed and lost. I weaned off and at first started having terrible headaches which eventually went away but now I feel itchy all over and it is driving me crazy. Anyone else ever have this problem and if so, can you give me ideas on how to get through this?
18 Apr 2011
Hi freckes. Hope that your itching is less. I was on Seroquel and am also no longer on it. Reason in my case, even with the insurance , my out of pocket cost was far to high. I never had that reaction, the itching. Are you on another or new medication that has replaced Seroquel? Before writing this, I went back to my notes ( I keep a med-diary) and have come up empty. What does your dr say? No help to you I know, but I am always interested in medication and its effects, especially ones that I am on or have taken. Well, hopefully someone else who reads this has an answer for you. Oh, meant to say thie earlier we all react diffferently when stopping a medication, perhaps yours is one that we never knew or heard about before. hope it goes away though, all the best.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Just came from doctor reg GP he thinks it could becoming from side effects of seroquel. Told me to stop and consult my pyclogist.
1 answer • 30 Jul 2010
He was prescribed 300 mg Seroquel in the hospital less than 2 weeks ago, and is unable to walk or think straight. His doctor tells him to "stay ...
4 answers • 18 Sep 2010
I have been taking Imodium for over one week and I have red skin on various parts of my body that is very itchy. I thought it was from allergy to ...
1 answer • 16 Mar 2011
I have been on seroquel for over two years and my insurance now wont pay for it. but they say they are putting me on risperidone and wont give me ...
3 answers • 26 Apr 2012
Apparently there is no weaning protocol for Seroquel. How did your doctor suggest to wean from it? What side effects did you feel whilst weaning? How ...
3 answers • 28 Dec 2012